RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 32, Number 3, Pages 424–430 (Mi tmf3193)  

This article is cited in 1 scientific paper (total in 1 paper)

Solutions of classical gause field theory equations with an arbitrary value of the topological charge

Yu. M. Zinoviev, A. N. Leznov, M. V. Saveliev


Abstract: Method for constructing the solutions of free classical equations of four-dimensional Euclidean gauge field theories is suggested. In the case of $SU(2)$ gauge symmetry an explicit solutions, which correspond to the arbitrary (integer) topological charge values are obtained. Analogous consideration for the group $O(4)$ and $O(5)$ is also performed.

Full text: PDF file (1028 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 32:3, 837–841

Document Type: Article
Received: 12.01.1977

Citation: Yu. M. Zinoviev, A. N. Leznov, M. V. Saveliev, “Solutions of classical gause field theory equations with an arbitrary value of the topological charge”, TMF, 32:3 (1977), 424–430; Theoret. and Math. Phys., 32:3 (1977), 837–841

Citation in format AMSBIB
\Bibitem{ZinLezSav77}
\by Yu.~M.~Zinoviev, A.~N.~Leznov, M.~V.~Saveliev
\paper Solutions of classical gause field theory equations with an arbitrary value of the topological charge
\jour TMF
\yr 1977
\vol 32
\issue 3
\pages 424--430
\mathnet{http://mi.mathnet.ru/tmf3193}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 32
\issue 3
\pages 837--841
\crossref{https://doi.org/10.1007/BF01089570}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3193
  • http://mi.mathnet.ru/eng/tmf/v32/i3/p424

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Yatsun, “Integrable model of Yang–Mills theory with scalar field and quasi-instantons”, Theoret. and Math. Phys., 73:1 (1987), 1050–1059  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:191
    Full text:64
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019